BibTeX record journals/fss/DiasC99

download as .bib file

@article{DBLP:journals/fss/DiasC99,
  author    = {Joana Matos Dias and
               Ant{\'{o}}nio Dourado Correia},
  title     = {A self-organizing fuzzy controller with a fixed maximum number of
               rules and an adaptive similarity factor},
  journal   = {Fuzzy Sets Syst.},
  volume    = {103},
  number    = {1},
  pages     = {27--48},
  year      = {1999},
  url       = {https://doi.org/10.1016/S0165-0114(97)00192-9},
  doi       = {10.1016/S0165-0114(97)00192-9},
  timestamp = {Wed, 19 Feb 2020 20:48:57 +0100},
  biburl    = {https://dblp.org/rec/journals/fss/DiasC99.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics